Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 3, 2019, 9:23 PM CDT for Blanco County, Texas. It took effect at May 3, 2019, 9:48 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- May 3, 2019, 9:23 PM CDT (02:23 UTC)
- In effect from
- May 3, 2019, 9:48 PM CDT
- Expired
- May 4, 2019, 11:27 AM CDT
- In force
- 14 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Blanco County, TX
The radar
The Austin/San Antonio radar (KEWX), 62 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blanco River at Crabapple Road (BAPT2). The gauge peaked at 2.13 ft at May 3, 2019, 9:00 PM CDT.
- Action stage
- 4 ft
- Minor stage
- 7 ft
- Moderate stage
- 17 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08170800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
835
WGUS44 KEWX 040223
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
923 PM CDT Fri May 3 2019
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Blanco River...Little Blanco River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain. If actual rainfall varies from forecast
values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC031-041627-
/O.NEW.KEWX.FL.W.0008.190504T0248Z-190504T1627Z/
/BAPT2.1.ER.190504T0248Z.190504T0300Z.190504T0427Z.UU/
923 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Blanco River At Crabapple Road.
* until Saturday morning...or until the warning is cancelled.
* At 9:00 PM Friday the stage was 2.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Friday night and continue to rise to near 8.1
feet around midnight. The river will fall below flood stage after midnight Saturday morning.
* Impact...At 8.0 feet...Crabapple road is flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Crabapple Road 4 7 2.1 Fri 09 PM 1.3 1.2 1.2 1.1
&&
LAT...LON 3007 9853 3012 9853 3012 9844 3007 9845
$$
TXC209-042022-
/O.NEW.KEWX.FL.W.0009.190504T0529Z-190504T2031Z/
/BFST2.1.ER.190504T0529Z.190504T0700Z.190504T0831Z.UU/
923 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Blanco River At Fischer Store Rd near Fischer.
* from late tonight to Saturday afternoon...or until the warning is cancelled.
* At 9:00 PM Friday the stage was 3.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Impact...At 23.0 feet...Lowest homes are threatened. Water begins to cut off
secondary roadways near the river.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Fischer Store Rd 12 17 3.8 Fri 09 PM 5.5 4.8 4.7 4.6
&&
LAT...LON 2999 9823 3005 9820 3001 9811 2995 9812
$$
TXC031-209-041619-
/O.NEW.KEWX.FL.W.0010.190504T0352Z-190504T1619Z/
/LBFT2.1.ER.190504T0352Z.190504T0400Z.190504T0419Z.UU/
923 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Little Blanco River At FM 32 near Fischer.
* until Saturday morning...or until the warning is cancelled.
* At 9:00 PM Friday the stage was 5.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Impact...At 12.0 feet...Lowest bridges and roadways along the river will begin
to flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
FM 32 near Fisch 8 12 5.5 Fri 09 PM 5.8 5.8 5.7 5.7
&&
LAT...LON 2999 9834 3004 9835 3007 9826 3005 9820
3001 9826
$$
TXC209-042022-
/O.NEW.KEWX.FL.W.0011.190504T0433Z-190504T2342Z/
/WMBT2.1.ER.190504T0433Z.190504T0600Z.190504T1142Z.NO/
923 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Blanco River At Wimberley.
* until Saturday evening...or until the warning is cancelled.
* At 9:00 PM Friday the stage was 5.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 16.5
feet by after midnight Friday. The river will fall below flood stage by
Saturday morning.
* Impact...At 17.0 feet...Water recreation in the Blanco river is dangerous from
above Blanco to the San Marcos river confluence. Secondary roads and bridges
in the flood plain are flooded and dangerous. Much of Dudley Johnson park at
Five Mile Dam is flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Wimberley 10 13 5.8 Fri 09 PM 5.7 5.2 5.0 4.9
&&
LAT...LON 2995 9812 3001 9811 3001 9791 2991 9786
2988 9794 2994 9797
$$
TXC055-209-042022-
/O.NEW.KEWX.FL.W.0012.190504T1100Z-190505T0530Z/
/BSMT2.1.ER.190504T1100Z.190504T1100Z.190504T1730Z.UU/
923 PM CDT Fri May 3 2019
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Blanco River At San Marcos.
* from Saturday morning to late Saturday night...or until the warning is
cancelled.
* At 8:40 PM Friday the stage was 8.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue to rise to
near 21.6 feet. The river will fall below flood stage by Saturday afternoon.
* Impact...At 24.0 feet...Lowest homes are threatened. Water beings to cut off
secondary roads near the river.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
San Marcos 13 18 8.6 Fri 09 PM 12.0 10.5 10.2 10.0
&&
LAT...LON 2988 9794 2991 9786 2984 9781 2969 9766
2964 9769 2980 9788
$$1 follow-up statement
490
WGUS84 KEWX 040801
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
301 AM CDT Sat May 4 2019
...The flood warning is cancelled for the following rivers in Texas...
Blanco River At Crabapple Road Affecting Blanco County
Blanco At Blanco Affecting Blanco County
Little Blanco River At FM 32 near Fischer Affecting Blanco and Hays Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain. If actual rainfall varies from forecast
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC031-040831-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-190504T1627Z/
/BAPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
301 AM CDT Sat May 4 2019
The flood warning is cancelled for
the Blanco River At Crabapple Road.
* At 2:45 AM Saturday the stage was 1.6 feet.
* Flood stage is 7.0 feet.
* Forecast...The river crested and will continue to fall.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Crabapple Road 4 7 1.6 Sat 03 AM 1.6 1.2 1.2 1.1 1.1
&&
LAT...LON 3007 9853 3012 9853 3012 9844 3007 9845
$$
TXC031-040831-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-190504T1938Z/
/BRBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
301 AM CDT Sat May 4 2019
The flood warning is cancelled for
the Blanco At Blanco.
* At 2:00 AM Saturday the stage was 14.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river has crested and will continue to fall.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Blanco 14 18 14.0 Sat 02 AM 13.5 13.0 12.9 12.9 12.9
&&
LAT...LON 3007 9845 3012 9844 3011 9832 3005 9820
2999 9823 3005 9834
$$
TXC031-209-040831-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-190504T1619Z/
/LBFT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
301 AM CDT Sat May 4 2019
The flood warning is cancelled for
the Little Blanco River At FM 32 near Fischer.
* At 2:45 AM Saturday the stage was 6.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 9.4 feet and will
continue to fall.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
FM 32 near Fisc 8 12 6.8 Sat 03 AM 6.7 5.9 5.8 5.8 5.7
&&
LAT...LON 2999 9834 3004 9835 3007 9826 3005 9820
3001 9826
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 3, 8:52 PM CDT, 31 minutes earlier.
Area forecast discussion, May 3, 8:52 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 852 PM CDT Fri May 3 2019 .UPDATE... Quick Update. The main concern continues to be the line of thunderstorms from El Indio to Hondo to San Antonio to New Braunfels, Bastrop, and Giddings. Behind the line light rain continues. There continues to be many threats with this line mainly strong gusty winds and heavy rainfall leading to flash flooding. We have seen numerous reports from Dripping Springs and Austin of evacuations, water rescues, and low water crossings closed. We continue to urge people to not travel tonight if they don't have too. We have also seen little spin up circulations on the northern end of the line in Bastrop County headed into Lee County and also in Guadalupe county. The good news is that the this line will continue to move off to the east and southeast and should clear our area by about 3 am. Dry weather is in the forecast for tomorrow and Sunday before more rain next week! Other than dropping counties from the Severe Thunderstorm Watch that are now behind the line PoPs have been adjusted to fit radar trends and hourly grids were also trended. && .PREV DISCUSSION... /ISSUED 646 PM CDT Fri May 3 2019/ AVIATION... Thunderstorm complex near AUS is expected to begin propagating towards SAT/SSF by 02Z with heavy rainfall associated with this complex producing IFR/MVFR visibilities and ceilings through 08Z before it clears Interstate 35. Stronger cells may be able to produce wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle impacts with amendments as confidence was not high enough to maintain a TEMPO based on latest radar presentation. Once the line exits to the east with the passage of an associated mid-level trough axis now over West Central Texas, have trended ceilings close to HRRR output with VFR ceilings prevailing through the end of the period. May see a few MVFR ceilings attempt to develop at all of the terminals closer to sunrise as southerly low level winds persist behind this system, but veering winds should clear out any ceilings that develop mid to late morning Saturday. Otherwise, light and variable winds will become northeasterly 5-10 knots during the day Saturday for AUS/SAT/SSF and southeast around 10 knots for DRT. PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/ UPDATE... Quick update for Severe Thunderstorm Watch 127 that has been issued for the entire South Central Texas area. Strong to Severe thunderstorms are already ongoing across the Edwards Plateau in Northern Val Verde County and across Northern Kendall/SE Gillespie Counties. This activity will gradually move east and southeast through the evening and into the overnight hours. PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/ SHORT TERM (Tonight through Saturday Night)... We'll take "All Scales of Motion" for $500 today across South Central Texas. Fortunately, the variety of forcings from local and low (boundaries) to region-wide and high (shortwave trough and jet streak exit region) have dissipated into the background regime or are consistent enough to settle into a climatologically-favorable morphology for this afternoon through tomorrow morning. The 12Z NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general agreement with that evolution, from isolated to scattered storms moving from West Texas and Mexico into the Rio Grande Plains this afternoon, to an eventual merging of cold pools and an MCS rolling though the southeastern 1/2 of the area. Some supercells are possible through early evening before the cold pools merge. The greatest severe threat will be damaging wind, with lesser threat of large hail and a very small chance for a tornado or two. The prime severe threat area will be near supercells along the Rio Grande through about 7-8 pm, then transitioning to along and east of I-35 by 10-11 pm. Of special concern area is along and south of U.S. 90 from Uvalde to San Antonio to Gonzales, where the models indicate the highest damaging wind threat. Rainfall amounts will be spotty in the west, from 1/10 inch up to one inch. Locations in the middle should see 1/4 to one inch, and locations along and east of I-35 1 to 2 inches. A few spots east of I-35 may see up to 4 inches. Some minor flash flooding is possible due to the rain/runoff from storms earlier today, in addition to the storms expected tonight. The good news is the shortwave trough will move east and a rapid clearing/drying trend from west to east will occur on Saturday. Rain should be over by midday except for all but the far eastern coastal plains, and rain should end there by mid-afternoon. Some fog is likely late Saturday night along and east of I-35, but that will be addressed by later forecasts when the clearing trend and near-ground wetness after the rain are more evident. LONG TERM (Sunday through Friday)... Sunday is the day for outdoor activity for the next week, with low- amplitude ridging is over the area. Temperatures will be seasonal and relative humidity fairly low after daytime heating dissipates morning fog. The longwave pattern will become increasingly favorable for severe storms and heavy rain as next week progresses, with a large and digging western U.S. trough, and a strengthening Jet Stream across northern Mexico and into Texas. Shortwave troughs will eject out of the longwave trough every 24-36 hours to provide the primary lift. At this time, Monday, Wednesday, and Friday appear to be the days with the best chances for rain. The chances for severe storms will increase for Wednesday and Friday as the shortwave troughs are deeper and the boundary layer has more time to moisten and increase instability. Friday is of the highest concern, as a cold front appears to stall from west to east across our area. Diffluent 1000-500 mb thickness over our area points to slow-moving, stalling, or possibly even back-building convection. Combined with echo training along the front, that is a recipe for very heavy rain and significant flash and river flooding. While at this forecast range details are variable and fuzzy, pay attention to the how the forecast evolves through the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 64 80 62 83 / 50 70 20 0 0 Austin Bergstrom Intl Airport 81 62 80 61 83 / 50 70 20 0 0 New Braunfels Muni Airport 81 64 80 61 83 / 40 70 20 0 0 Burnet Muni Airport 77 61 78 60 81 / 60 60 10 0 0 Del Rio Intl Airport 76 64 85 65 85 / 70 40 10 0 - Georgetown Muni Airport 77 63 79 60 83 / 60 70 20 0 0 Hondo Muni Airport 81 64 83 62 85 / 40 60 10 0 0 San Marcos Muni Airport 82 64 80 61 83 / 50 70 20 0 0 La Grange - Fayette Regional 80 66 82 63 85 / 60 80 30 0 0 San Antonio Intl Airport 79 64 81 63 84 / 40 70 10 0 0 Stinson Muni Airport 82 66 81 63 84 / 40 80 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Treadway Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-042145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 440 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A severe thunderstorm watch is now in effect for the entire South Central Texas area through 11 pm tonight. There is a slight risk of severe storms for most of South- Central Texas today into tonight. Large hail and damaging winds are the main threats, however, isolated tornadoes are possible. Locally heavy rainfall amounts of 1 to 2 inches could lead to minor flooding, especially across areas that have received heavy rains recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 3, 7:56 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 5 SE CONCAN 29.45N 99.66W
05/03/2019 E60 MPH UVALDE TX EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
WIND GUSTS AND REPORTED DIME TO NICKEL SIZED
HAIL.
&&
CVPLocal storm report, May 3, 8:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD 7 SW HENLY 30.12N 98.30W
05/03/2019 BLANCO TX DEPT OF HIGHWAYS
RM 165 CLOSED DUE TO FLOODING.
&&
CVPSpecial weather statement, May 3, 8:44 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Fri May 3 2019
TXZ204-205-207-218>223-040230-
Guadalupe TX-Frio TX-Karnes TX-Bexar TX-Atascosa TX-Gonzales TX-
Medina TX-Zavala TX-Wilson TX-
844 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA...SOUTHWESTERN
GUADALUPE...NORTHERN KARNES...NORTHEASTERN ZAVALA...FRIO...
SOUTHWESTERN GONZALES...ATASCOSA...WILSON AND BEXAR COUNTIES UNTIL
930 PM CDT...
At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Zuehl to near Somerset to near Biry to near
Batesville. Movement was east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Pleasanton,
Pearsall, Hondo, Floresville, Devine, Jourdanton, Dilley, Poteet,
Castroville, Poth, Charlotte, Stockdale, Christine, Kosciusko and
Randolph AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2896 9956 2932 9920 2958 9823 2922 9747
2864 9859 2864 9937
TIME...MOT...LOC 0143Z 290DEG 31KT 2952 9814 2928 9865 2927 9901 2897
9952
CPLocal storm report, May 3, 8:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 NW CAMP SWIFT 30.20N 97.30W
05/03/2019 BASTROP TX EMERGENCY MNGR
ROOFS BLOWN OFF OF HOMES AT RIVER CHASE
MOBILE HOME PARK.
&&
CVPLocal storm report, May 3, 8:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 3 SSW LINCOLN 30.25N 96.99W
05/03/2019 E1.00 INCH LEE TX AMATEUR RADIO
&&
CVPLocal storm report, May 3, 9:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 4 NNW BULVERDE 29.79N 98.47W
05/03/2019 COMAL TX TRAINED SPOTTER
LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
OF SPRING BRANCH ROAD. TIME OF EVENT
ESTIMATED WITH RADAR.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| May 3, 7:26 PM CDT | Special Weather Statement | EWX | Bandera | 34 min |
| May 3, 7:30 PM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 3, 7:35 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| May 3, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 62 min |
| May 3, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 56 min |
| May 3, 7:51 PM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe, Kendall | 69 min |
| May 3, 7:53 PM CDT | Special Weather Statement | EWX | Dimmit | 82 min |
| May 3, 8:01 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 44 min |
| May 3, 8:09 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 5 hr |
| May 3, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 57 min |
| May 3, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 23 min |
| May 3, 8:36 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays, Wilson | 3 hr |
| May 3, 8:39 PM CDT | Tornado Warning | EWX | Guadalupe | 20 min |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Llano | 13 hr |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 3, 8:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 33 min |
| May 3, 8:43 PM CDT | River Flood Warning | EWX | Blanco | 12 hr |
| May 3, 8:44 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 46 min |
| May 3, 8:50 PM CDT | Flash Flood Warning | EWX | Lee | 7 hr |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 66 min |
| May 3, 9:03 PM CDT | River Flood Warning | EWX | Blanco | 18 hr |
| May 3, 9:12 PM CDT | Tornado Warning | EWX | Lee | 33 min |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 23 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 6 hr |
| May 3, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes, Wilson | 63 min |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Travis | 28 hr |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 56 min |
| May 3, 10:15 PM CDT | River Flood Warning | EWX | Bastrop | 39 hr |
| May 3, 10:22 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 11:22 PM CDT | Special Weather Statement | EWX | Lavaca | 23 min |
| May 4, 1:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 4, 1:30 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 60 min |
| May 4, 2:27 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 63 min |
| May 4, 3:30 AM CDT | Special Weather Statement | EWX | Frio | 15 min |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Fayette | 48 hr |
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.